# SDR YENA2018081650314

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 60,182 hours, 21,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Leaking
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WEEKLY INSPECTION,  DISCOVERED THE AFT R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER DOES NOT HOLD PRESSURE.   R & R THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER DIAPHRAGM IAW AMM 52-10-00-610-001-A,  AND R & R THE  FILLING VALVE IAW AMM 52-10-00-610-003A. NO LEAKS NOTED.  DOOR DAMPER CYLINDER HOLDS PRESSURE. OK FOR SERVICE.
